# SDR 02072635

- Difficulty date: February 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N635BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7295
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insulation
- Part number: 14403103
- Condition: Failed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During cruise of the flight from SAV to ORD, the crew reported that the L/H engine 14th stage duct EICAS message illuminated.  The crew accomplished the QRH procedures and diverted to CAE where the aircraft was landed without incident.  Maintenance personnel found that the insulation had failed on the L/H engine 14th stage bleed pylon duct.  The duct was removed and replaced.  Engine run operational checks were satisfactory and the aircraft was returned to service.
